# SDR SWIA200617167

- Difficulty date: September 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 9,699 hours, 8,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN MID CABIN DOES NOT ILLUMINATE.  REPLACED NR 2 BATTERY CHARGER IAW 33-57-05.  OPERATIONAL CHECKS GOOD, P/N ON: 11-0049.
